# SDR DALA2022040402261

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 83,008 hours, 26,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 FLT ATT AT DOOR 3L REPORTED DOOR WONT DISARM. STUCK IN ARMED POSITION. CORRECTIVE ACTION: REMOVED DEBRIS AT 3L. DOOR FITTING. DOOR GIRT BAR ARMS AND DISARMS NORMALLY. NO PROBLEMS NOTEDAR GIRT BAR OR GIRT FITTING. (8756452)
